# SDR USAA2010071991461

- Difficulty date: June 23, 2010
- Submitted: July 20, 2010
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 33,126 hours, 17,928 cycles
- System (JASC): 5755 · Spoilers
- Part: Bolt
- Part number: D5575614520000
- Condition: Corroded
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAJOR REPAIR - S4 - LEVEL 2 CORROSION ON RIGHT SPOILER BOLTS.  REPLACED RIGHT SPOILER BOLTS IAW JC 26C60057086.
